Exponential type complex and non-Hermitian potentials within quantum Hamilton-Jacobi formalism


Creative Commons License

Yesiltas O., Sever R.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.43, no.3, pp.921-931, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1007/s10910-007-9238-6
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.921-931

Abstract

PT-/non-PT-symmetric and non-Hermitian deformed Morse and Poschl-Teller potentials are studied first time by quantum Hamilton-Jacobi approach. Energy eigenvalues and eigenfunctions are obtained by solving quantum Hamilton-Jacobi equation.